# SDR ASAA2019012627980

- Difficulty date: January 26, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,608 hours, 12,850 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Part serial: BECW0360
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 49,047 hours, 17,004 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON STARTUP NR 1 ENGINE N1 RPM 16.1%, N2 RPM 50.5%, BOTH WELL BELOW IDLE RPM. ALSO, NR 1 ENGINE WOULD NOT ACCELERATE ABOVE 16.1% N1. GROUNDED - YES. REMOVED & REPLACED FUEL PUMP PACKAGE REF AMM 73-11-01 AND HMU PER TASK CARD N8473000/N8473001. ALSO REMOVED & REPLACED SERVO FUEL HEATER REF AMM 73-11-07 AND MAIN OIL/FUEL HEAT EXCHANGER REF AMM 79-21-02. OPS & LK CKS GOOD. ENGINE ACCELERATION TO 80%N1, ENG IDLE NORMAL.
